Alert archive / Iowa / Tornado Warnings in 2015

Tornado Warning 11, NWS Omaha, NE

June 11, 2015Fremont County, Page County, Iowa

NWS Omaha, NE issued this tornado warning at Jun 11, 2015, 3:34 PM CDT for Fremont County, Page County, Iowa. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 3:34 PM CDT (20:34 UTC)
Expired
Jun 11, 2015, 4:00 PM CDT
In force
26 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fremont County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 117 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WFUS53 KOAX 112034
TOROAX
IAC071-145-112100-
/O.NEW.KOAX.TO.W.0011.150611T2034Z-150611T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
334 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN PAGE COUNTY IN SOUTHWESTERN IOWA...
  SOUTHEASTERN FREMONT COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 400 PM CDT
    
* AT 333 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES SOUTHEAST OF RIVERTON...OR 11 MILES
  NORTH OF TARKIO...MOVING EAST AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN PAGE AND SOUTHEASTERN FREMONT COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS...NORTHBORO.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4058 9525 4058 9550 4062 9550 4069 9534
      4066 9525 4060 9524
TIME...MOT...LOC 2033Z 251DEG 20KT 4060 9546 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MAYES
3 follow-up statements
185 
WWUS53 KOAX 112039
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT THU JUN 11 2015

IAC071-145-112100-
/O.CON.KOAX.TO.W.0011.000000T0000Z-150611T2100Z/
PAGE IA-FREMONT IA-
339 PM CDT THU JUN 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHWESTERN PAGE AND SOUTHEASTERN FREMONT COUNTIES...
    
AT 338 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF FARRAGUT...OR 11 MILES NORTH OF
TARKIO...MOVING EAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
NORTHBORO.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4058 9546 4063 9547 4069 9534 4066 9525
      4060 9524 4058 9525
TIME...MOT...LOC 2038Z 251DEG 20KT 4061 9542 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MAYES
951 
WWUS53 KOAX 112047
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 PM CDT THU JUN 11 2015

IAC071-145-112100-
/O.CON.KOAX.TO.W.0011.000000T0000Z-150611T2100Z/
PAGE IA-FREMONT IA-
347 PM CDT THU JUN 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHWESTERN PAGE AND SOUTHEASTERN FREMONT COUNTIES...
    
AT 346 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF COIN...OR 11 MILES NORTH OF
TARKIO...MOVING EAST AT 20 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
NORTHBORO.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4058 9546 4063 9547 4069 9534 4066 9525
      4060 9524 4058 9525
TIME...MOT...LOC 2046Z 256DEG 17KT 4061 9537 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MAYES
996 
WWUS53 KOAX 112056
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT THU JUN 11 2015

IAC071-145-112106-
/O.EXP.KOAX.TO.W.0011.000000T0000Z-150611T2100Z/
PAGE IA-FREMONT IA-
356 PM CDT THU JUN 11 2015

...THE TORNADO WARNING FOR SOUTHWESTERN PAGE AND SOUTHEASTERN FREMONT
COUNTIES WILL EXPIRE AT 400 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4058 9546 4063 9547 4069 9534 4066 9525
      4060 9524 4058 9525
TIME...MOT...LOC 2055Z 251DEG 20KT 4061 9537 

$$

MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:29 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 11, 3:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 PM CDT THU JUN 11 2015

.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015

SURFACE LOW AT 20Z WAS ANALYZED ALONG THE NE/KS BORDER AND WILL
CONTINUE TO MOVE EAST EARLY THIS EVENING. SCATTERED THUNDERSTORMS
HAD DEVELOPED NORTHEAST OF THE SURFACE LOW AND A TORNADO WATCH
WAS ISSUED FOR A FEW COUNTIES IN SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. THIS CONVECTION WILL CONTINUE TO SHIFT EASTWARD AND BE OUT
OF THE AREA BY 23-00Z. MEANWHILE...SCATTERED SHOWERS IN THE
DEFORMATION BAND WILL CONTINUE TO AFFECT THE REMAINDER OF THE AREA
TONIGHT BUT WILL BE SOUTH OF THE AREA BY DAYBREAK FRIDAY.

FRIDAY SHOULD BE A DRY AND COOL DAY WITH QUITE A BIT OF CLOUDS AND
HIGHS IN THE LOWER TO MID 70S.

THE NEXT TROUGH BEGINS TO MOVE IN FROM THE SOUTH FRIDAY NIGHT AND MOVES
ACROSS THE REGION SATURDAY. THIS WILL BRING 40 TO 70 PERCENT PRECIP
CHANCES BACK INTO THE MID MISSOURI VALLEY. THAT UPPER WAVE THEN
MOVES NORTHEAST SATURDAY EVENING. RICH MOISTURE WILL LIKELY BE
STILL STREAMING INTO AREAS SOUTH OF I80 SUNDAY WHERE THE BEST
CHANCES FOR PRECIP REMAIN WITH 40 TO 60 PERCENT POPS CONTINUING.

ALL OF THIS RAIN IS FORECAST OVER AREAS THAT HAVE RECENTLY
RECEIVED VERY HEAVY RAINFALL WITH ONGOING RIVER FLOODING.
ADDITIONAL RAINFALL IS NOT FORECAST TO BE EXCESSIVELY HEAVY TO
CONTRIBUTE TO FLASH FLOODING...BUT MAY HELP TO PROLONG RIVER
FLOODING.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015

ALONG/SOUTH OF I80 WILL HAVE THE BEST CHANCE FOR RAIN SUNDAY NIGHT
INTO MONDAY. MONDAY NIGHT AND TUESDAY MAY BE TRENDING MORE DRY
WITH THE FORECAST AS SYSTEMS REMAIN TO OUR SOUTH AND NORTH. FLOW
IS MORE ZONAL ALOFT...AND MODEL AGREEMENT THROUGH THE REMAINDER OF
THE EXTENDED IS NOT HIGH REGARDING TIMING OF ADDITIONAL WEAK
IMPULSES MOVING THROUGH THE WESTERLY FLOW. THUS...WILL MAINTAIN
SMALL CHANCE POPS EACH DAY...BUT CONFIDENCE IS LOW BY
WEDNESDAY/THURSDAY.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015

MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO NORTHEASTERLY...
THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING SURFACE LOW.

&&

.HYDROLOGY...
ISSUED AT 330 PM CDT THU JUN 11 2015

FLASH FLOOD WATCH WAS ISSUED EARLIER IN THE DAY FOR THE NEXT ROUND
OF THUNDERSTORMS THAT WERE EXPECTED TO DEVELOP. INDEED...NUMEROUS
STORMS HAVE FIRED AND ARE NOW AFFECTING AREAS THAT REALLY CAN'T
HANDLE ANY ADDITIONAL RAINFALL.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ066>068-
     089>093.

IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
     091.

&&

SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...MAYES
HYDROLOGY...DEWALD
Hazardous weather outlook, Jun 11, 10:59 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1059 AM CDT THU JUN 11 2015

IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093-
120600-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO
SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND
ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS
ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST
NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH
FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH
INTERMITTENT CHANCES EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS AFTERNOON.

NEZ011-012-015>018-030>034-042>045-120600-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
1059 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MAYES

In the hours before

Local storm report, Jun 11, 1:25 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       SHENANDOAH              40.76N 95.37W
06/11/2015  M3.55 INCH       PAGE               IA   AWOS

            RAINFALL PAST 6 HOUR FROM 0700 TO 1300.

&&

J-E.KLISH
Special weather statement, Jun 11, 2:15 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 PM CDT THU JUN 11 2015

NEZ088-089-111945-
JEFFERSON NE-GAGE NE-
215 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND WEST
CENTRAL GAGE COUNTIES UNTIL 245 PM CDT...

AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLYMOUTH...OR NEAR BEATRICE...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4025 9695 4031 9695 4037 9680 4037 9666
      4027 9663 4020 9675
TIME...MOT...LOC 1915Z 253DEG 14KT 4028 9687

MAYES
Special weather statement, Jun 11, 2:32 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015

NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
      4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678

MAYES
Local storm report, Jun 11, 2:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       7 E PICKRELL            40.38N 96.60W
06/11/2015  E1.00 INCH       GAGE               NE   TRAINED SPOTTER

            1 INCH OF RAIN FELL IN 15 MINUTES.

&&

LANDSVORK
Special weather statement, Jun 11, 3:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015

IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
      4086 9585 4084 9626 4092 9627 4106 9593
      4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615

MAYES
Special weather statement, Jun 11, 3:27 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT THU JUN 11 2015

IAZ090-091-112100-
FREMONT IA-PAGE IA-
327 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAGE AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 400 PM CDT...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF RIVERTON...OR 12 MILES NORTHWEST OF TARKIO...
MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHBORO.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4058 9529 4058 9556 4062 9558 4069 9536
      4066 9530 4061 9527
TIME...MOT...LOC 2027Z 252DEG 20KT 4059 9550

MAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:06 PM CDTSpecial Weather StatementOAXMonona24 min
Jun 10, 10:35 PM CDTFlash Flood WatchOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more13 hr
Jun 11, 9:36 AM CDTAreal Flood AdvisoryOAXFremont, Page3 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXMontgomery66 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXFremont4 days
Jun 11, 9:52 AM CDTRiver Flood WarningOAXPottawattamie38 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXFremont54 hr
Jun 11, 10:05 AM CDTRiver Flood WarningOAXFremont71 hr
Jun 11, 11:56 AM CDTFlash Flood WatchOAXFremont, Mills, Montgomery, Page7 hr
Jun 11, 12:13 PM CDTRiver Flood WarningOAXPage33 hr
Jun 11, 3:10 PM CDTFlash Flood WarningOAXFremont, Page3 hr
Jun 11, 3:27 PM CDTSpecial Weather StatementOAXFremont33 min
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 4:00 PM CDTSpecial Weather StatementOAXPage45 min
Jun 11, 4:16 PM CDTSevere Thunderstorm WarningOAXPage29 min
Jun 11, 5:53 PM CDTSpecial Weather StatementOAXPage37 min

Nearby

Tornado Warnings in Iowa, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.